MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC PRIMO; CATHETER, STRAIGH

WELLSPECT HEALTHCARE LOFRIC PRIMO; CATHETER, STRAIGH
Model Number 41012
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch documentation for the affected device has been reviewed and no relevant problems or deviations were registered.No earlier complaints are registered for this lot.Review of batch documentation did not lead to any clear conclusion, therefor the root cause could not be established.Should additional facts prompt us to alter or supplement any information of conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
The adverse event occurred outside us, in (b)(6).The device lofric primo includes a wetting solution bag (sachet) that is used to activate the hydrophilic catheter coating before use.This is done by squeezing the integrated bag to release the wetting solution with the catheter in its package.When the user squeezed the sachet to activate the coating of the catheter, the wetting solution came out from the side of the catheter package, indicating that the package's sterile barrier was compromised.The catheters were not used, and there was no harm or clinical impact on the user.

Brand Name
LOFRIC PRIMO
Common Device Name
CATHETER, STRAIGH
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
mölndal, SE-43 121
SW  SE-43121
Manufacturer Contact
anja bengtzelius
aminogatan 1
p.o. box 14
mölndal, SE-43-121
SW   SE-43121
MDR Report Key20579971
Report Number3009632672-2024-00017
Device Sequence Number8575447
Product Code EZD
UDI-Device Identifier07333387043005
UDI-Public07333387043005
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number41012
Device Catalogue Number4101200
Device Lot Number657398
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Initial Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown